# SDR ASAA2013031794209

- Difficulty date: March 17, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 21,397 hours, 6,508 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 3178
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 43,706 hours, 20,002 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATES ON RECALL DOES NOT RESET LIGHT GOES OUT WITH MASTER CAUTION RESET.  ACFT GROUNDED. UNABLE TO DUP/VERIFY DISCREP.  UPON ARRIVAL, RT PACK LIGHT WILL NOT ILLUMINATE ON RECALL.  AS REQUESTED, INTERROGATED BOTH TEMP CONTROLLERS - BIT, PREV FLT AN VERIFY TEST SHOWS NO FAULTS ON EITHER TEMP CONTROLLERS.  R & R RT TCV REF AMM TASK 21-51-10, OPS CKD GOOD.
